# SDR DALA13000926307

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1120 TENSION TIE FOUND 01EA CRACK AT STEEL PLATE, UPPER ROW 2ND FASTENER HOLE FROM OTBD. REAMED FROM 0.187" TO 0.199" DIA IAW SB747-53A2507, REV 1.
